# SDR WRXR20240918001

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC67012092
- Condition: Gouged
- Location: Zone 500
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SLAT TRACK 3-3 ECCENTRIC ROLLERS, FOUND SLAT TRACK TO HAVE GROOVES ON EACH SIDE AND TOP AND BOTTOM OF TRACK. SLAT TRACK 3-3. COMPLIED WITH REO 670-57-42-1680 REV --, REMOVED AND REINSTALLED LH SLAT TRACK 3-3 PER CRJ700 AMM 27-81-41-000-803-A01 AND 27-81-41-400-803-A01.
